# SDR USAASB97319

- Difficulty date: November 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23385
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 36 - AT DEPARTURE TIME, CREW REPORTED THAT ONE FLOOR LEVEL EMERGENCY LIGHT IN THE FORWARD CABIN WAS INOP.  AIRCRAFT WAS RELEASED FOR CONTINUED SERVICE PER MEL.  MAINTENANCE REMOVED AND REPLACED A PORTION OF THE HARNESS AND THE LAMP HOLDER.  OPS CHECK GOOD.  CLEARED MEL.  (M)
